# SDR 4DPA2024070800001

- Difficulty date: July 8, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N961JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 39,600 hours, 31,394 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unsecure
- Location: Fwd E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- ACCESS DOOR OPEN EICAS ON TAKE OFF. WOULD NOT HOLD PRESSURE CORRECTLY. CORR ACTION- MX FOUND FWD AVIONICS DOOR NOT SECURED CLOSED. INSPECTED AREA AND CLOSED FWD AVIONICS DOOR. VERIFIED NOT A PRESSURIZED AREA.
